# SDR CALA2024062801919

- Difficulty date: June 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/W ESCAPE HATCH FWD VERTICAL FRAME APPEARS TO BE CRACKED.  REPLACED R/H O/W ESCAPE HATCH FWD VERTICAL FRAME IAW SRM 51- 72-11 AND 51-42-11.
